Psycho-Babble Medication Thread 116833

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

Combining Adderall XR with Adderall IR

Posted by Peter on August 18, 2002, at 14:20:21

Is it dangerous to take a 10mg Adderall XR pill and ALSO 5 or 10mg immediate release adderall at the same time? I've been taking adderall 10mgXR daily for a few months now; my doctor switched me over from immediate-release 5mg tabs which I took t.i.d. My pdoc is on vacation and I find that I'm very lazy and unfocused, but I don't want to take double the XR amount, as I don't need to be awake all night. I just need more energy and focus during the afternoon. So I have some 5mg immediate-release left and I took one (As well as my normal 10mg XR capsule). Is this dangerous?

 

Re: Combining Adderall XR with Adderall IR

Posted by utopizen on August 18, 2002, at 22:18:04

In reply to Combining Adderall XR with Adderall IR, posted by Peter on August 18, 2002, at 14:20:21

um, if you have a benzo or even some antihystiamines (although I don't reccomend it) right before sleeping.

Two nights ago I realized I was taking 200 wellbutrin at night instead of morning, after re-reading the bottle. It made me stay up, so I grabbed a K-pax and went to sleep beautifully.

The antihystiamines like benadryl and sleeping aides (they're both the same, but marketed differently) will put you to sleep, but in a messy sort of way I'm not comfortable enough- it starts to make you drowsy and in effect you then desire to sleep.

Not a good thing because one time I mixed adderall and an antihystamine (I wanted to take a nap) and remember waking up spasming like a fish for a split second and then immediately going back to sleep.

It was like the adderall got mad at the benadryl and were in a fight, and the adderall lost but through a last punch at the benadryl before giving up... yeah, I'm crazy, that's why I'm here.

Anyway, don't mix adderalls, because they're already a composite of three different dexedrines. or two and something else, I can't remember. Anyway, it's a complicated drug and you don't want to mess with it like you're suggesting. See if you can try dexedrine or ritalin... you sound like you prefer to have short-acting drugs... I'm like that, I switched back to good ol' vitamin R recently.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.